Volume 17, Number 5

Articles in the Issue:

Regular Articles:
 
Zhi Zhong Bai
A New Generalized Asynchronous Parallel Multisplitting Iteration Method.
J. Comp. Math., 17 (1999), pp. 449-456
. Abstract
 

Full Article
   
Wen Suo Zhao, Chang Yin Wang and Guo Feng Zhang
Relations Between Two Sets Of Functions Defined By The Two Interrelated One-Side Lipschitz Conditions.
J. Comp. Math., 17 (1999), pp. 457-462
. Abstract
 

Full Article
   
Xiu Chuan Gu, Shu Li Yang and Li Xin Tao
Spirals In 2-D Gas Dynamics Systems.
J. Comp. Math., 17 (1999), pp. 463-474
. Abstract
 

Full Article
   
Xiao Bo Liu
Interior Error Estimates For Nonconforming Finite Element Methods Of The Stokes Equations.
J. Comp. Math., 17 (1999), pp. 475-494. Abstract
 

Full Article
     
Song Nian He and Cai Ping Yang
Combined Legendre Spectral-Finite Element Method For The Two-Dimensional Unsteady Navier-Stokes Equation.
J. Comp. Math., 17 (1999), pp. 495-508. Abstract
 

Full Article
     
Han-lin Chen, Xue Zhang Liang, Si Long Peng and Shao Liang Xiao
Real-Valued Periodic Wavelets:Construction And Relation With Fourier Series.
J. Comp. Math., 17 (1999), pp. 509-522. Abstract
 

Full Article
     
Lin Qiu, Taketomo Mitsui and Jiao Xun Kuang
The Numerical Stability Of The theta-Method For Delay Differential Equations With Many Variable Delays.
J. Comp. Math., 17 (1999), pp. 523-532. Abstract
 

Full Article
     
Xue Jun Xu and Li Kang Li
A V-Cycle Multigrid Method For The Plate Bending Problem Discretized By Nonconforming Finite Elements.
J. Comp. Math., 17 (1999), pp. 533-544. Abstract
 

Full Article
     
Yi Ming Wei and Qing Huai Hu
Calculation Of Penalties In Algorithm Of Mixed Integer Programming Solving With Revised Dual Simplex Method For Bounded Variables.
J. Comp. Math., 17 (1999), pp. 545-552. Abstract
 

Full Article
     
Ming You Huang, Ru Qu and Cheng Chun Gong
A Structure-Preserving Discretization Of Nonlinear Schrodinger Equation.
J. Comp. Math., 17 (1999), pp. 553-560. Abstract
 

Full Article